Next Article in Journal
Constrained Optimal Control of Information Diffusion in Online Social Hypernetworks
Previous Article in Journal
Non-Contact Pulse Rate Detection Methods Based on Adaptive Projection Plane
Previous Article in Special Issue
Research on a Class of Set-Valued Vector Equilibrium Problems and a Class of Mixed Variational Problems
 
 

Order Article Reprints

Journal: Mathematics, 2025
Volume: 13
Number: 2750

Article: New Bounds of Hadamard’s and Simpson’s Inequalities Involving Green Functions
Authors: by Muhammad Zakria Javed, Awais Ali, Muhammad Uzair Awan, Lorentz Jäntschi and Omar Mutab Alsalami
Link: https://www.mdpi.com/2227-7390/13/17/2750

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Order Cost and Details

Shipping Address

Billing Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop